# SDR AALA202506303573

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION EXTERNAL SKIN LOC. BTW FR65/FR66 AND BTW STR31R/STR32R LOWER FUSELAGE. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOC.BTW FR65 TO FR66 AND BTW STR31R TO STR32R. IAW EA 364966.
